Pseudo-Riemannian metrics on bicovariant bimodules
Annales Mathématiques Blaise Pascal, Tome 27 (2020) no. 2, pp. 159-180.

We study pseudo-Riemannian invariant metrics on bicovariant bimodules over Hopf algebras. We clarify some properties of such metrics and prove that pseudo-Riemannian invariant metrics on a bicovariant bimodule and its cocycle deformations are in one to one correspondence.

Publié le :
DOI : https://doi.org/10.5802/ambp.394
Mots clés : bicovariant bimodules, pseudo-Riemannian metric, cocycle deformations
@article{AMBP_2020__27_2_159_0,
     author = {Jyotishman Bhowmick and Sugato Mukhopadhyay},
     title = {Pseudo-Riemannian metrics on bicovariant bimodules},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {159--180},
     publisher = {Universit\'e Clermont Auvergne, Laboratoire de math\'ematiques Blaise Pascal},
     volume = {27},
     number = {2},
     year = {2020},
     doi = {10.5802/ambp.394},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.394/}
}
Jyotishman Bhowmick; Sugato Mukhopadhyay. Pseudo-Riemannian metrics on bicovariant bimodules. Annales Mathématiques Blaise Pascal, Tome 27 (2020) no. 2, pp. 159-180. doi : 10.5802/ambp.394. https://ambp.centre-mersenne.org/articles/10.5802/ambp.394/

[1] Eiichi Abe Hopf algebras, Cambridge Tracts in Mathematics, 74, Cambridge University Press, 1980, xii+284 pages (Translated from the Japanese by Hisae Kinoshita and Hiroko Tanaka) | MR 594432 | Zbl 0476.16008

[2] Jyotishman Bhowmick; Sugato Mukhopadhyay Covariant connections on bicovariant differential calculus, J. Algebra, Volume 563 (2020), pp. 198-250 | Article | MR 4134870 | Zbl 07242583

[3] Julien Bichon Hopf–Galois objects and cogroupoids, Rev. Unión Mat. Argent., Volume 55 (2014) no. 2, pp. 11-69 | MR 3285340 | Zbl 1322.16021

[4] Yukio Doi Braided bialgebras and quadratic bialgebras, Commun. Algebra, Volume 21 (1993) no. 5, pp. 1731-1749 | Article | MR 1213985 | Zbl 0779.16015

[5] Pavel Etingof; Shlomo Gelaki; Dmitri Nikshych; Victor Ostrik Tensor categories, Mathematical Surveys and Monographs, 205, American Mathematical Society, 2015, xvi+343 pages | Article | MR 3242743 | Zbl 1365.18001

[6] István Heckenberger Hodge and Laplace-Beltrami operators for bicovariant differential calculi on quantum groups, Compos. Math., Volume 123 (2000) no. 3, pp. 329-354 | Article | MR 1795294 | Zbl 1087.17004

[7] István Heckenberger Spin geometry on quantum groups via covariant differential calculi, Adv. Math., Volume 175 (2003) no. 2, pp. 197-242 | Article | MR 1972632 | Zbl 1026.81023

[8] István Heckenberger; Konrad Schmüdgen Levi-Civita connections on the quantum groups SL q (N), O q (N) and Sp q (N), Commun. Math. Phys., Volume 185 (1997) no. 1, pp. 177-196 | Article | MR 1463038 | Zbl 0888.17007

[9] Christian Kassel Quantum groups, Graduate Texts in Mathematics, 155, Springer, 1995, xii+531 pages | Article | MR 1321145 | Zbl 0808.17003

[10] Shahn Majid Noncommutative Riemannian and spin geometry of the standard q-sphere, Commun. Math. Phys., Volume 256 (2005) no. 2, pp. 255-285 | Article | MR 2160795

[11] Shahn Majid; Edwin Beggs Quantum Riemannian geometry, Springer, 2019 | Article | Zbl 1436.53001

[12] Shahn Majid; Robert Oeckl Twisting of quantum differentials and the Planck scale Hopf algebra, Commun. Math. Phys., Volume 205 (1999) no. 3, pp. 617-655 | Article | MR 1711340 | Zbl 0939.58007

[13] Susan Montgomery Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics, 82, American Mathematical Society, 1993, xiv+238 pages | Article | MR 1243637 | Zbl 0793.16029

[14] Peter Schauenburg Hopf modules and Yetter-Drinfel’d modules, J. Algebra, Volume 169 (1994) no. 3, pp. 874-890 | Article | MR 1302122 | Zbl 0810.16037

[15] Moss E. Sweedler Hopf algebras, Mathematics Lecture Note Series, W. A. Benjamin, Inc., 1969, vii+336 pages | MR 0252485 | Zbl 0194.32901

[16] Stanisław L. Woronowicz Differential calculus on compact matrix pseudogroups (quantum groups), Commun. Math. Phys., Volume 122 (1989) no. 1, pp. 125-170 | Article | MR 994499 | Zbl 0751.58042

[17] David N. Yetter Quantum groups and representations of monoidal categories, Math. Proc. Camb. Philos. Soc., Volume 108 (1990) no. 2, pp. 261-290 | Article | MR 1074714 | Zbl 0712.17014